# SDR UHLA2013122200688

- Difficulty date: December 22, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N211JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000261
- Aircraft time: 11,364 hours, 8,802 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Partial Deploy
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD DOOR SLIDE PARTIAL DEPLOYMENT, SLIDE DID NOT INFLATE. R & R L1 DOOR SLIDE IAW AMM 25-65-01. OPS CHECKED NORMAL, PRESSURE AT 2150 PSI, NO LEAKS NOTED.
